MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC CADD EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC CADD EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 7052
Medical Device Problem Codes Complete Blockage (1094); Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: neither samples nor pictures were received for the analysis of this complaint the device history record of reported lot number: 4420033 was reviewed and it was confirmed that no non-conformities were reported during production.The quality inspection forms were reviewed, and found no defects, and the lot was released.Without the return of the samples a comprehensive failure investigation cannot be performed, and a probable cause cannot be determined.".
 
Event or Problem Description
It was reported that the device exhibited recurrent downstream occlusion alarms.It was initially believed that the issues were caused by the pumps as when they tried to prime, the pumps did 0.1 ml then occluded.The reporter noted that this only happened with flow stop cartridges and happened sporadically.It was discovered afterwards that the extension sets actually caused the issue because a client had already tried exchanging the pumps in order to solve the issue.The patients changed multiple lines before finding one that worked.It was further noted that it was still unknown whether the pumps had issues as well.The issue was discovered during set up.There was patient involvement, and there was no signs or symptoms experienced.

Brand Name
CADD EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key20304778
Report Number3012307300-2024-09920
Device Sequence Number18090766
Product Code FPA
UDI-Device Identifier10610586020346
UDI-Public(01)10610586020346(17)280823(10)4420033
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K974013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7052
Device Catalogue Number21-7052-24
Device Lot Number4420033
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2024
Initial Report FDA Received Date09/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age59 YR
Patient SexUnknown
Patient Weight60 KG
Patient RaceWhite